MathSciNet Relay Station
MathSciNet bibliographic data
MR2450856 94A24 (47B35)
Schwartz, Moshe; Bruck, Jehoshua Constrained codes as networks of relations. IEEE Trans. Inform. Theory 54 (2008), no. 5, 2179–2195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement